# SDR AUS20030427

- Difficulty date: April 11, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Beech B200T
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Part time: 4,571 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR PRESSURE BULKHEAD DAMAGED. A SMALL DENT APPROXIMATELY 10.1MM (0.4IN) LONG CONTAINING A SHARP INDENT WAS FOUND TO BE CRACKED. SUSPECT CAUSED DURING EQUIPMENT LOADING SOME TIME PREVIOUSLY.
